VOL. 23 · NO. 3 | 1971
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 23 (3), (1971)
No abstract available
Articles
Horst Behncke
Tohoku Math. J. (2) 23 (3), 349-352, (1971) DOI: 10.2748/tmj/1178242586
KEYWORDS: 47B99
No abstract available
Ronald A. DeVore
Tohoku Math. J. (2) 23 (3), 353-362, (1971) DOI: 10.2748/tmj/1178242587
KEYWORDS: 41A40
No abstract available
Ronald A. DeVore
Tohoku Math. J. (2) 23 (3), 363-370, (1971) DOI: 10.2748/tmj/1178242588
KEYWORDS: 41A40
No abstract available
Tominosuke Ôtsuki
Tohoku Math. J. (2) 23 (3), 371-402, (1971) DOI: 10.2748/tmj/1178242589
KEYWORDS: 53B25
No abstract available
Takashi Sakai
Tohoku Math. J. (2) 23 (3), 403-411, (1971) DOI: 10.2748/tmj/1178242590
KEYWORDS: 53C20
No abstract available
Mitsuru Nakai
Tohoku Math. J. (2) 23 (3), 413-431, (1971) DOI: 10.2748/tmj/1178242591
KEYWORDS: 53C20, 30A48, 31B05
No abstract available
S. M. Mazhar
Tohoku Math. J. (2) 23 (3), 433-451, (1971) DOI: 10.2748/tmj/1178242592
KEYWORDS: 40G05
No abstract available
Christopher B. Spencer
Tohoku Math. J. (2) 23 (3), 453-456, (1971) DOI: 10.2748/tmj/1178242593
KEYWORDS: 55E15
No abstract available
Bernard Roux
Tohoku Math. J. (2) 23 (3), 457-472, (1971) DOI: 10.2748/tmj/1178242594
KEYWORDS: 16A64
No abstract available
Kinji Watanabe
Tohoku Math. J. (2) 23 (3), 473-490, (1971) DOI: 10.2748/tmj/1178242595
KEYWORDS: 35J30, 35E15
No abstract available
Nobushige Toda
Tohoku Math. J. (2) 23 (3), 491-524, (1971) DOI: 10.2748/tmj/1178242596
KEYWORDS: 30A70
No abstract available
Kazuyuki Saitô
Tohoku Math. J. (2) 23 (3), 525-534, (1971) DOI: 10.2748/tmj/1178242597
KEYWORDS: 46L10
No abstract available
Toshio Takahashi, Shûkichi Tanno
Tohoku Math. J. (2) 23 (3), 535-539, (1971) DOI: 10.2748/tmj/1178242598
KEYWORDS: 53C25
No abstract available
Kazuyuki Saitô
Tohoku Math. J. (2) 23 (3), 541-557, (1971) DOI: 10.2748/tmj/1178242599
KEYWORDS: 46L10
No abstract available
Shôichirô Sakai
Tohoku Math. J. (2) 23 (3), 559-564, (1971) DOI: 10.2748/tmj/1178242600
KEYWORDS: 46L05
No abstract available
Yoshiyuki Hino
Tohoku Math. J. (2) 23 (3), 565-571, (1971) DOI: 10.2748/tmj/1178242601
KEYWORDS: 34K05
No abstract available
Back Matter
Tohoku Math. J. (2) 23 (3), (1971)
No abstract available
Back to Top